# SDR SWAA2019120659364

- Difficulty date: November 27, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5400
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FLOOR STRUCTURE CRACKED BETWEEN BS. 380 TO BS. 400, RBL 8.283.          / R&R STRUCTURE IAW SRM AND DWG.
